Bulletin of the American Mathematical Society

A class of $\pi _c$ groups closed under cyclic amalgamations

Benny Evans

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 79, Number 1 (1973), 200-201.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183534327

Mathematical Reviews number (MathSciNet)
MR0313408

Zentralblatt MATH identifier
0269.20024

Subjects
Primary: 20E25: Local properties

Citation

Evans, Benny. A class of $\pi _c$ groups closed under cyclic amalgamations. Bull. Amer. Math. Soc. 79 (1973), no. 1, 200--201. https://projecteuclid.org/euclid.bams/1183534327


Export citation

References

  • 1. G. Baumslag, On the residual finiteness of generalized free products of nilpotent groups, Trans. Amer. Math. Soc. 106 (1963), 193-209. MR 26 #2489.
  • 2. P. Stebe, Residual finiteness of a class of knot groups, Comm. Pure Appl. Math. 21 (1968), 563-583. MR 38 #5902.